MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3636C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
A talent aaa stent graft was implanted in the patient for endovascular treatment of a 10 cm max diameter abdominal aortic aneurysm.It was reported that a post-operative ct scan revealed bifurcate stent graft had migrated downward, resulting in a proximal type i endoleak.The patient received treatment.The physician implanted an endurant aortic cuff and aptus endoanchors to obtain seal.Imaging done at the end of the procedure still showed a minor proximal type i endoleak.The physician elected not to perform any additional treatment.Per the physician, the cause of stent graft migration leading to proximal type i endoleak was most likely due to patient's anatomy, infrarenal aortic neck dilatation.Per the physician, the cause of the residual type i endoleak, after the aortic cuff was implanted, was due to the patient anatomy of a short infrarenal aortic neck and the amount of heparin that was used during the procedure.The physician believed the residual proximal type i endoleak would self-resolve.No additional clinical sequelae were reported and the patient is being monitored by their physician.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6411728
Report Number2953200-2017-00403
Device Sequence Number19063689
Product Code MIH
UDI-Device Identifier00613994991515
UDI-Public00613994991515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberETTF3636C70E
Device Catalogue NumberETTF3636C70E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by Manufacturer02/21/2017
Initial Report FDA Received Date03/16/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1